# SDR WX0A2015121100040

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE TAIL CONE ESCAPE SLIDE INOP.  RELAMPED EMERGENCY LIGHT ABOVE TAIL CONE ESCAPE SLIDE IAW AMM 33-46-00, OP'S CHECK OK.
